# SDR UALA2011061702981

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 77,765 hours, 12,571 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Unit
- Part number: ELCU
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY POWER COACH INOPERATIVE FEEDER 2 NO POWER.  REPLACED M227 PER MM. AFT GALLEY POWER CHECKS GOOD FOLLOWING TRANSFER.
